# SDR IXXA100049O

- Difficulty date: September 24, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,169 hours, 39,310 cycles
- Engine: Ge CFM562C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 91,169 hours, 39,310 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, WHILE THE CREW PERFORMING CLIMB CHECK LIST, THE UP LATCH CHECK FAILED WITH RED DOOR LIGHT ON. THEY CYCLED THE GEARS WITH NO HELP. THEY RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MX DEFERRED THE UPLATCH SYS IAW MEL 32-14-01 TO BE ACCOMPLISHED IN DESTINATION.  MX ADJUSTED THE LT UPLATCH MECHANISM.  OPS CHECK GOOD IAW MM 32-31-4, 32-30-0.
